# SDR REXA2015103101001

- Difficulty date: October 31, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 22,784 hours, 20,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LT EMER LIGHTS, BOARDING DOOR LIGHT BULB BURNT OUT.  SECURED LOOSE LIGHT BULB ON EMER EXIT SIGN, CHECKED GOOD IAW AMM 33-51-00.
